Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have sinus kind of headache, fever, body pain. Took paracetamol, ibuprofen. How to cure?

Hi, I have been having sinus kind of headache last couple of days leading into fever and body pain. I'm able to control fever by paracetemol and I take ibuprofen for pain killer (not a lot, just when I feel necessary). I have an important meeting next monday and I would like to get well before that. How do you advise to go about?
Asked On : Sat, 20 Apr 2013
Answers:  2 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Blockage of the sinuses can lead to headaches. Treatment involves the use of decongestants , antihistamines and pain killers. Antibiotics may be necessary if it is thought that there is a bacterial infection.

The decongestants would decrease the fullness or congestion of the sinuses- these can be oral or topical.
The antithistamines can also help with your symptoms. These often come combined.

You also need to get as much rest as possible and drink alot of fluids.

I hope this helps
Answered: Sat, 20 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

It could be viral fever / even with treatment, it takes time to disappear
However good symptomatic relief is possible.
The dose or frequency of parcetamol or Ibuprofen may not have been appropriate
You should see a doctor

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor